# SDR HEEA076040

- Difficulty date: September 19, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG214
- Part serial: CBC368194
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T START AIRCRAFT. REPLACED WITH SERVICEABE BATTERY.
